CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:12/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
HARMONIC MAPS WITH POTENTIAL FROM R-2 INTO S-2 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2016, 卷号: 20, 期号: 4, 页码: 597-628
Authors:  Jiang, Ruiqi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Harmonic maps with potential  Pohozaev identity  Landau-Lifshitz  
Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 38, 期号: 3-4, 页码: 471-501
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Positive solutions for Schrodinger-Poisson equations with a critical exponent 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 6, 页码: 2150-2164
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Variational methods  Concentration-compactness principle  Critical growth  Pohozaev identity  
On the existence of solutions for the Schrodinger-Poisson equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 346, 期号: 1, 页码: 155-169
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
ground state solution  variational methods  concentration-compactness principle  Pohozaev identity  
ANALYSIS OF THE BOUNDARY SINGULARITY OF A SINGULAR OPTIMAL-CONTROL PROBLEM 期刊论文
LECTURE NOTES IN CONTROL AND INFORMATION SCIENCES, 1991, 卷号: 159, 页码: 203-210
Authors:  ZHANG, WT;  FENG, DX
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30